Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 24, NWS State College, PA
NWS State College, PA issued this flash flood warning at May 19, 2011, 3:55 AM EDT for Dauphin County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2011, 3:55 AM EDT (07:55 UTC)
- Expired
- May 19, 2011, 7:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Dauphin County, PA
The radar
The State College radar (KCCX), 109 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 978 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
560
WGUS51 KCTP 190755
FFWCTP
PAC043-191100-
/O.NEW.KCTP.FF.W.0024.110519T0755Z-110519T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 AM EDT THU MAY 19 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL DAUPHIN COUNTY...
* UNTIL 700 AM EDT...
* AT 345 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
AND RAIN GAGE REPORTS INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM
OVER CENTRAL DAUPHIN COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLONIAL
PARK...LINGLESTOWN AND PROGRESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4027 7690 4060 7692 4061 7687 4063 7687
4063 7684 4064 7681 4065 7673 4022 7672
$$
FORECASTER: KF1 follow-up statement
579
WGUS71 KCTP 190956
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 AM EDT THU MAY 19 2011
PAC043-191100-
/O.CON.KCTP.FF.W.0024.000000T0000Z-110519T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAUPHIN PA-
556 AM EDT THU MAY 19 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM EDT FOR
CENTRAL DAUPHIN COUNTY...
AT 548 AM EDT...RAIN WAS EXITING THE AREA. HOWEVER...RADAR ESTIMATES
BETWEEN 2 TO 3 INCHES OF RAIN HAS FALLEN FROM NEAR LINGLESTOWN TO
ELIZABETHVILLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLONIAL
PARK...ELIZABETHVILLE...ELLENDALE FORGE AND LINGLESTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE EARLIER RAINFALL WILL CAUSE FLOODING OF
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG
THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE BY CALLING YOUR LOCAL
LAW ENFORCEMENT OFFICIALS OR BY CALLING THE NATIONAL WEATHER SERVICE
TOLL FREE AT...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4031 7689 4048 7692 4050 7691 4051 7687
4057 7684 4063 7684 4064 7681 4064 7677
4028 7675
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 19, 2:03 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 19, 2:03 AM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 203 AM EDT THU MAY 19 2011 .SYNOPSIS... A DEEP UPPER-LEVEL TROUGH OVER THE CENTRAL APPALACHIANS WILL MOVE VERY SLOWLY NORTHWARD INTO THE UPPER OHIO VALLEY ON THURSDAY BEFORE SHIFTING EASTWARD OVER PENNSYLVANIA AND OUT TO SEA BY SATURDAY. MODERATING TEMPERATURES AND A PERIOD OF MAINLY DRY WEATHER APPEAR IN STORE FOR THE WEEKEND AS AN UPPER LEVEL RIDGE BUILDS EASTWARD FROM THE MIDWEST. ABOVE NORMAL TEMPERATURES ARE POSSIBLE BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 7 AM THIS MORNING/... SLOW MOVING CELLS AGAIN POPPING UP IN THE SRN TIER AS YET ANOTHER SPOKE OF FORCING MOVES NORTHWARD INTO THE REGION...BUT THE TREND IS FOR LESS COVERAGE ON THE WHOLE. HEAVIEST RAIN RIGHT NOW IS ALSO OVER AREAS THAT HAD LESS TONIGHT...BUT STILL REMAIN PRETTY WET. BASED ON LATEST RADAR TRENDS...HAVE RAISED POPS TO LIKELY ACROSS THE CENTRAL MTNS BTWN 04Z-06Z. MDLS LATCHING ONTO ANOTHER SHORTWAVE LIFTING INTO THE REGION LATE TONIGHT...WHICH MAY PRODUCE NEXT AREA OF CONCENTRATED SHOWERS ACROSS SOUTHWESTERN PA TOWARD DAWN. LATEST SATL IMAGERY SHOWS SOME CLEARING HEADED TOWARD SE PA. SOME DENSE FOG IS POSSIBLE LATER TONIGHT IF BREAKS IN OVERCAST CAN WORK INTO OUR SE ZONES. && .SHORT TERM /7 AM THIS MORNING THROUGH 6 PM FRIDAY/... THE STUBBORN CUTOFF LOW WILL MOVE ACRS CENTRAL PA ON THUR BEFORE SHIFTING TO THE NEW ENGLAND COAST BY THE END OF THE PERIOD. COOL AIR ALOFT WILL PROMOTE STEEP LAPSE RATES AND SCT TO NMRS DIURNALLY DRIVEN SHOWERS AND TSTMS. SFC RIDGE WILL BEGIN TO BUILD INTO THE AREA LATE FRI NGT WHICH SHOULD SPELL AN END TO THE PCPN FROM WEST TO EAST. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... SLOWLY DIGGING /AND SLIGHTLY RETROGRADING/ TROUGHING ACROSS CENTRAL CANADA WILL ESCORT THE ERN CLOSED LOW OUT TO SEA BY SAT. BUT CHANCE FOR SHOWERS/AFTERNOON TSTMS WILL PERSIST INTO FRI BEFORE AMPLIFIED UPPER RIDGE MOVES IN FOR LATE WEEKEND. SAT/SUN WILL BE NOTICEABLY WARMER WITH HIGHS APPROACHING 80F AS A WARM FRONT DEVELOPS AND SLIPS THROUGH. BEHIND WARM FRONT...CHANCE FOR SCT CONVECTION WILL RETURN AND LINGER THROUGH MUCH OF THE WEEK AS TROUGH WEAKENS OVER THE GREAT LAKES AND WEAK BERMUDA HIGH SETS UP OVER W ATLANTIC. TEMPERATURES REMAIN AT OR SLIGHTLY ABOVE AVERAGE NEXT WEEK. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... STLT IMAGERY SHOWS UPPER LEVEL LOW PRESSURE OVR ERN OH EARLY THIS MORNING. EXPECT UNSETTLED CONDITIONS TO CONTINUE TDY AS THIS SYSTEM SLIDES SLOWLY EWD ACRS CNTRL PA. NEAR TERM HI RESOLUTION MDLS AGREE WITH CURRENT RADAR LOOP SHOWING TRAINING SHOWERS AND TSTMS LIFTING NWD ALONG THV-CXY-SEG TO PERHAPS IPT LINE OVR THE NEXT FEW HOURS. ELSEWHERE VERY HIGH LOW LEVEL MSTR WILL RESULT IN AREAS OF FOG AND LOW STRATUS THRU 12-15Z. OUTLOOK... FRI...SCT SHOWER POSSIBLE. SAT...NO SIG WX EXPECTED. SUN-MON...MAINLY VFR...BUT SCT TSTMS MAINLY W HALF. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...DANGELO/FITZGERALD SHORT TERM...DEVOIR/STEINBUGL LONG TERM...RXR AVIATION...STEINBUGL
Hazardous weather outlook, May 18, 8:32 PM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 832 PM EDT WED MAY 18 2011 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-200045- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 832 PM EDT WED MAY 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056>059-063>066-200045- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 832 PM EDT WED MAY 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO POSSIBLE SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON THURSDAY AFTERNOON AND EVENING. HEAVY RAIN MAY ALSO OCCUR OUT OF THE THUNDERSTORMS. THE ALREADY WET GROUND MAY ALLOW ANY RAINFALL THURSDAY TO RUN OFF INTO THE STREAMS VERY QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DANGELO
In the hours before
Special weather statement, May 18, 11:21 PM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1121 PM EDT WED MAY 18 2011
PAZ063-064-190415-
ADAMS PA-CUMBERLAND PA-
1121 PM EDT WED MAY 18 2011
...STRONG THUNDERSTORMS WILL AFFECT WESTERN ADAMS AND WESTERN
CUMBERLAND COUNTIES THROUGH 1215 AM EDT...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF ADAMS AND
CUMBERLAND COUNTIES AT 1116 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STRONG THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH WILL FALL
FROM THESE STRONG THUNDERSTORMS IN JUST A 30 MINUTE PERIOD...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL IMPACT GETTYSBURG...CASHTOWN...WALNUT BOTTOM AND
NEWVILLE BETWEEN 1125 PM AND 1215 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 204 AND 219...I-81 BETWEEN
MILE MARKERS 26 AND 43.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 97.
LAT...LON 3980 7728 3994 7747 3997 7746 4003 7752
4020 7759 4025 7732 4011 7719 3973 7717
FORECASTER: LAMBERTSpecial weather statement, May 19, 12:22 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1222 AM EDT THU MAY 19 2011
PAZ019-026>028-056-190515-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SOUTHERN CENTRE PA-
1222 AM EDT THU MAY 19 2011
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL
CENTRE...CENTRAL PERRY...MIFFLIN...NORTHEASTERN HUNTINGDON AND
WESTERN JUNIATA COUNTIES...
AT 1218 AM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE NEAR STRODES
MILLS...MOVING NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONGEST STORMS WILL BE NEAR BELLEVILLE AROUND 1230
AM...REEDSVILLE AROUND 1240 AM...WHIPPLE DAM STATE PARK AROUND 1250
AM...POTTERS MILLS AROUND 100 AM...BOALSBURG AROUND 110 AM AND
CENTRE HALL AROUND 120 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 160 AND 161...I-99 BETWEEN MILE MARKERS 69
AND 85.
LAT...LON 4042 7784 4091 7796 4093 7793 4097 7751
4096 7751 4097 7748 4033 7728
FORECASTER: MARTINSpecial weather statement, May 19, 12:56 AM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1256 AM EDT THU MAY 19 2011 PAZ019-027-028-045-049-050-056-190600- JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-UNION PA- 1256 AM EDT THU MAY 19 2011 ...A BAND OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CENTRE...NORTH CENTRAL PERRY...NORTHEASTERN JUNIATA...NORTHEASTERN MIFFLIN...SOUTHEASTERN CLINTON...SOUTHWESTERN UNION AND WESTERN SNYDER COUNTIES... AT 1250 AM EDT...A BAND OF STRONG THUNDERSTORMS WERE NEAR THOMPSONTOWN...MOVING NORTH AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. THIS BAND OF STORMS WILL BE NEAR MCALISTERVILLE AROUND 100 AM...RICHFIELD AROUND 110 AM...MCCLURE...BEAVER SPRINGS... BEAVERTOWN...AND BELLTOWN AROUND 120 AM...SNYDER-MIDDLESWART... AND TROXELVILLE AROUND 130 AM...WEIKERT AROUND 140 AM AND LAURELTON CENTER AROUND 150 AM. THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 173 AND 189. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE 322/22...ROUTE 522...STATE ROAD 45. LAT...LON 4108 7754 4111 7725 4055 7701 4046 7733 FORECASTER: MARTIN
Special weather statement, May 19, 1:10 AM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 110 AM EDT THU MAY 19 2011 PAZ028-049-050-052-056-057-190615- DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-SNYDER PA-UNION PA- 110 AM EDT THU MAY 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JUNIATA... NORTHEASTERN PERRY...NORTHWESTERN DAUPHIN...SNYDER...SOUTHERN UNION AND SOUTHWESTERN NORTHUMBERLAND COUNTIES... AT 109 AM EDT...A STRONG THUNDERSTORM WAS NEAR HALIFAX...MOVING NORTH AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MILLERSBURG AROUND 120 AM...LIVERPOOL AROUND 130 AM...MEISERVILLE AROUND 150 AM...FREMONT AROUND 200 AM... MIDDLEBURG AROUND 210 AM AND PENNS CREEK AROUND 220 AM. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322/22...ROUTE 522...STATE ROAD 45. LAT...LON 4091 7727 4095 7687 4042 7672 4035 7701 FORECASTER: MARTIN
Special weather statement, May 19, 1:20 AM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 120 AM EDT THU MAY 19 2011 PAZ012-018-019-045-190615- NORTHERN CENTRE PA-NORTHERN CLINTON PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA- 120 AM EDT THU MAY 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON AND EASTERN CENTRE COUNTIES... AT 118 AM EDT...A STRONG THUNDERSTORM WAS NEAR ZION...MOVING NORTH AT 30 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR HOWARD AROUND 130 AM...BALD EAGLE STATE PARK AROUND 140 AM... GLEN UNION AROUND 200 AM AND RENOVO AROUND 220 AM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 155 AND 174...I-99 BETWEEN MILE MARKERS 80 AND 85. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220... ALTERNATE ROUTE 220...STATE ROAD 26...STATE ROAD 45...STATE ROAD 120. LAT...LON 4148 7760 4086 7744 4082 7775 4143 7796 FORECASTER: MARTIN
Special weather statement, May 19, 2:08 AM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 208 AM EDT THU MAY 19 2011 PAZ065-066-190645- LANCASTER PA-YORK PA- 208 AM EDT THU MAY 19 2011 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LANCASTER AND SOUTHEASTERN YORK COUNTIES... AT 200 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF PYLESVILLE...MOVING NORTH AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR FAWN GROVE AROUND 220 AM...DELTA AROUND 230 AM...SUNNYBURN AROUND 240 AM AND SHENKS FERRY AROUND 250 AM. LAT...LON 3992 7654 3988 7622 3971 7626 3972 7654 FORECASTER: KF
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:15 PM EDT | Special Weather Statement | CTP | Clinton | 60 min |
| May 18, 8:52 PM EDT | Special Weather Statement | CTP | Potter | 53 min |
| May 18, 9:22 PM EDT | Flash Flood Warning | CTP | Lycoming | 83 min |
| May 18, 10:19 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon | 116 min |
| May 18, 10:33 PM EDT | Special Weather Statement | CTP | Adams | 27 min |
| May 18, 11:21 PM EDT | Special Weather Statement | CTP | Adams, Cumberland | 54 min |
| May 18, 11:49 PM EDT | Areal Flood Advisory | CTP | Cumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry | 116 min |
| May 19, 12:22 AM EDT | Special Weather Statement | CTP | Centre, Juniata, Mifflin | 53 min |
| May 19, 12:31 AM EDT | Areal Flood Advisory | CTP | Centre, Clinton, Mifflin, Snyder, Union | 119 min |
| May 19, 12:56 AM EDT | Special Weather Statement | CTP | Snyder | 64 min |
| May 19, 1:10 AM EDT | Special Weather Statement | CTP | Dauphin, Snyder | 65 min |
| May 19, 1:20 AM EDT | Special Weather Statement | CTP | Clinton | 55 min |
| May 19, 2:08 AM EDT | Special Weather Statement | CTP | Lancaster | 37 min |
| May 19, 2:29 AM EDT | Areal Flood Advisory | CTP | Adams, York | 2 hr |
| May 19, 3:24 AM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more | 3 hr |
| May 19, 3:33 AM EDT | River Flood Warning | CTP | Clinton | 14 hr |
| May 19, 5:56 AM EDT | Areal Flood Advisory | CTP | Lycoming, Montour, Northumberland, Union | 94 min |
| May 19, 11:41 AM EDT | Areal Flood Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Lancaster and 7 more | 3 hr |
| May 19, 1:27 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| May 19, 1:41 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lebanon, Northumberland, Schuylkill | 49 min |
| May 19, 2:00 PM EDT | Flash Flood Warning | CTP | Lycoming | 3 hr |
| May 19, 3:18 PM EDT | Special Weather Statement | CTP | Cumberland | 27 min |
| May 19, 4:22 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 3 hr |
| May 19, 4:28 PM EDT | Special Weather Statement | CTP | Adams | 62 min |
| May 19, 4:46 PM EDT | Special Weather Statement | CTP | York | 59 min |
| May 19, 5:03 PM EDT | Special Weather Statement | CTP | McKean | 57 min |
| May 19, 6:13 PM EDT | Flash Flood Warning | CTP | McKean | 3 hr |
| May 19, 6:13 PM EDT | Special Weather Statement | CTP | Potter | 32 min |
| May 19, 6:47 PM EDT | Areal Flood Warning | CTP | Potter, Tioga | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.